The deformation spaces of convex RP2-structures on 2-orbifolds

Cited 15 time in webofscience Cited 0 time in scopus
  • Hit : 280
  • Download : 0
We determine that the deformation space of convex real projective structures, that is, projectively flat torsion-free connections with the geodesic convexity property on a compact 2-orbifold of negative Euler characteristic is homeomorphic to a cell of certain dimension. The basic techniques are from Thurston's lecture notes on hyperbolic 2-orbifolds, the previous work of Goldman on convex real projective structures on surfaces, and some classical geometry.
Publisher
JOHNS HOPKINS UNIV PRESS
Issue Date
2005-10
Language
English
Article Type
Article
Citation

AMERICAN JOURNAL OF MATHEMATICS, v.127, no.5, pp.1019 - 1102

ISSN
0002-9327
URI
http://hdl.handle.net/10203/86391
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 15 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0